Duke Mathematical Journal

On continuity of transition functions

D. G. Austin, R. M. Blumenthal, and R. V. Chacon

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 25, Number 3 (1958), 533-541.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077468065

Digital Object Identifier
doi:10.1215/S0012-7094-58-02547-X

Mathematical Reviews number (MathSciNet)
MR0096305

Zentralblatt MATH identifier
0084.13201

Subjects
Primary: 60.00

Citation

Austin, D. G.; Blumenthal, R. M.; Chacon, R. V. On continuity of transition functions. Duke Math. J. 25 (1958), no. 3, 533--541. doi:10.1215/S0012-7094-58-02547-X. https://projecteuclid.org/euclid.dmj/1077468065


Export citation